# SDR FDEA201308181946

- Difficulty date: August 18, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 69,363 hours, 11,324 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLES FOUND CRACKED DURING OPEN HOLE HIGH FREQUENCY EDDY CURRENT INSPECTION AT RT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN XORS=683.4 AND XORS=713.6.  REPAIRED IAW EA 1-5710-T0302030 PART 1. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 116.
